# SDR HEEA077587

- Difficulty date: December 18, 2001
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- Aircraft time: 4,773 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247137
- Condition: Worn
- Location: Float
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT COVER IS BADLY WORN.
